# SDR USAA2011121600003

- Difficulty date: December 4, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 30,838 hours, 20,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON UPPER SURFACE OF CENTER FITTING AT RIGHT FORWARD SERVICE DOORWAY BETWEEN  FR16 TO FR20, S23R.  REPLACED CENTER FITTING AT RIGHT FORWARD SERVICE DOORWAY IAW A319 SRM 51-72-11.
